# SDR ORJA9875

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS INOP BETWEEN ROW 6 AND ROW 8.  REPAIRED WIRING AT PIG TAIL AT ROW 6.  REMOVED AND REPLACED FUSE AT FORWARD GALLEY SERVICE EXIT SIGN.  (M)
